Alert archive / Georgia / Special Weather Statements in 2021

Special Weather Statement, NWS Atlanta, GA

March 25, 2021Banks County, Hall County, Georgia

NWS Atlanta, GA issued this special weather statement at Mar 25, 2021, 2:13 PM EDT for Banks County, Hall County, Georgia. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 25, 2021, 2:13 PM EDT (18:13 UTC)
Expired
Mar 25, 2021, 3:00 PM EDT
In force
47 min
Issued by
NWS Atlanta, GA
Hail
0.25 in
Wind
50

Counties Banks County, GA, Hall County, GA

The radar

The Atlanta radar (KFFC), 130 km from the middle of the area, began a volume at 18:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.2 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2021-03-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2021-03-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 397 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1602 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
397 m²/s²
0-3 km storm-relative helicity
647 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

348 
WWUS82 KFFC 251813
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
213 PM EDT Thu Mar 25 2021
 
GAZ023>025-251900-
Hall GA-Banks GA-Jackson GA-
213 PM EDT Thu Mar 25 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HALL...BANKS AND
NORTHERN JACKSON COUNTIES UNTIL 300 PM EDT...

At 213 PM EDT...a strong thunderstorm was over Candler, or near
Gainesville...moving east at 50 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to 
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of 
           light...unsecured objects.

Some locations in the path of this storm include
Gainesville, Jefferson, Commerce, Homer, Braselton, Flowery Branch,
Oakwood, Lula, Maysville, Pendergrass, Gillsville, Talmo, Candler,
Peach State Speedway, Pinefield Crossroads, Chestnut Mountain, Road
Atlanta-Lanier Speedway, Banks Crossing and Apple Valley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3442 8338 3432 8339 3426 8334 3421 8336
      3420 8340 3418 8338 3411 8381 3413 8382
      3411 8385 3410 8388 3411 8389 3427 8395
      3428 8393 3429 8394 3430 8393 3446 8340
TIME...MOT...LOC 1813Z 256DEG 43KT 3421 8379 

HAIL...0.25IN
WIND...50MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Mar 25, 2:12 PM EDT, 1 minute earlier.

Area forecast discussion, Mar 25, 2:12 PM EDT, 1 minute before
Area Forecast Discussion
National Weather Service Peachtree City GA
212 PM EDT Thu Mar 25 2021

...Updated for 18z Aviation Discussion...

.PREV DISCUSSION... /Issued 1215 PM EDT Thu Mar 25 2021/

UPDATE...

Pre-frontal/warm sector storms have begun ramping up across
northern and central AL this morning, and are moving through
northwestern and north-central GA at the time of this update.
Further south, isolated to scattered showers and thunderstorms
will be possible through the early evening, generally along and
north of a line from Columbus to Eatonton to Tignall. Damaging
wind gusts, large hail, and an isolated tornado or two are all
threats with these storms.

In addition, a Flash Flood Watch remains in effect through 12z
tomorrow (Friday), and Bartow County and Cherokee County have been
added to the Watch given an increased risk of flash flooding and
rapid river flooding.

See discussion below for details on the timing and threats with
the storms anticipated tonight through tomorrow morning with the
approaching cold front.

PREV DISCUSSION... /Issued 751 AM EDT Thu Mar 25 2021/

UPDATE...

Updated for the 12Z Aviation Discussion.

PREV DISCUSSION... /Issued 503 AM EDT Thu Mar 25 2021/

SHORT TERM /Today through Friday/...

The forecast area will be under an active weather pattern
throughout the short term period. To begin, much of the
southeastern CONUS remains underneath southwesterly flow aloft
associated with a large-scale upper trough. This southwesterly is
continue to advect deep moisture into north and central Georgia.
To that point, dewpoints are currently in the upper 50s across the
area and will further increase into the mid 60s during the
daytime today. Precipitable water values will furthermore increase
into the 1.5 to 1.75 inch range across far north Georgia, and the
1.25 to 1.5 inch rain in the remainder of the forecast area
today. With the fairly moist airmass in place already, low
temperatures will start the morning in the upper 50s to low 60s
across the majority of north and central Georgia. After that,
temperatures will similarly continue their warming trend today in
central Georgia. Afternoon high temperatures today are expected to
range from 5-10 degrees above climatological normals in north
Georgia and 10-15 degrees above normal in central Georgia. Highs
in portions of central Georgia could notably reach into the upper
80s this afternoon. This is the environment that the next system
approaching Georgia will have to work with.

Speaking of the next system, at the time of this writing, an
upper level trough is positioned over north Texas. This trough
will quickly move northeastward today towards the Ohio Valley
region. During this time, it will take on a negative tilt which
will begin a rapid intensification of the associated surface low.
A surface warm front extending eastward from this surface low is
currently positioned near the central Gulf Coast, and is expected
to lift northward throughout the day today as the surface low
moves northeastward. Meanwhile, a cold front will extend southward
from the low and drop into the southeast, and then push eastward
as the day progresses. The warm front will lift northward across
the southeastern states today and is expected to clear northwest
Georgia during the afternoon today. This will position much of our
area within the warm sector as the cold front (and broad area of
large-scale ascent ahead of it) approaches.

Showers are already beginning to spread into west Georgia on the
north side of the surface warm front, and some isolated
thunderstorms are also possible during the early morning hours
today. With marginal instability values and weak lapse rates as
the warm advection saturates the mid levels, severe weather is not
anticipated in association with this initial round of
precipitation. High-res guidance indicates that this axis of
precipitation will shift northward over the next several hours as
the warm front gradually moves north. Categorical PoPs are
forecast to set up across much of the far northern tier after
sunrise today and remain in place throughout the daytime today.

The potential for severe weather will need to be watched closely
in portions of north and west Georgia as the cold front draws
closer to the area during the late afternoon and evening hours
today. The atmosphere will destabilize this afternoon, especially
so across north and west Georgia, where MLCAPE and SBCAPE values
will range from 1000-1500 J/kg across this area, with lower
amounts to the south and east. While the best upper-level dynamics
are expected to remain north of the state, 0-1 km low-level shear
values of 40-50 kts, 0-1 km storm relative helicity values of
300-400 m^2/s^2, and the aforementioned moderate CAPE values over
northwest Georgia indicate the potential for severe thunderstorms
during the late afternoon and into the evening as organized
convective activity ahead of the cold front approaches enters the
forecast area. Considering these parameters, the primary threats
with any severe thunderstorms that develop would be damaging wind
gusts and tornadoes. Large hail will also be possible, mainly
across northwest Georgia, but appears to be a secondary threat
considering fairly marginal lapse rates at the mid-levels.
Moreover, there is little to no indication that a cool/stable
wedge will set up over the forecast area like the system last
week. However, a potential limitation to keep an eye on would be
the potential for multiple weaker storms managing to survive the
high-shear environment and then inhibiting the development of
stronger discrete cells.

Instability values will diminish during the overnight hours as
the cold front enters northwest Georgia and begins push south and
east through the forecast area. While gradual weakening of
convection is likely farther east into the late overnight hours,
some severe potential will continue to persist through the
overnight hours and into Friday. There will still be enough
instability and broad lift along the front across to maintain
scattered convection with a along with a slight risk of severe
thunderstorms extending into the metro area, and then a marginal
risk of thunderstorms south and east of the metro area during the
daytime on Friday. The front will finally weaken and stall across
central Georgia by Friday evening, with showers and thunderstorms
lingering along the boundary into the extended period.

Taking the copious atmospheric moisture and persistent rain
chances over northern Georgia, it is likely to see heavy rain in
the northern tier today and tonight. Rainfall totals of 1.5 to 3
inches with locally higher amounts over 3 inches are expected
during this time. With previous rainfall keeping soils saturated,
especially in the far northwest, these rainfall amounts would
easily allow for runoff and potential flash flooding. Furthermore,
creeks and streams in far north Georgia could also rise out of
their banks. A Flash Flood Watch remains in effect over this area
until 8 AM Fri day morning. Rainfall totals associated with this
system will sharply decrease as the front moves southeastward
through the forecast area overnight and into Friday, and are
forecast to be less than 1 inch roughly along and south of the
I-85 corridor. In any case, heavy rain associated with stronger
storms could still lead to localized flash flooding even outside
of the watch.

King

LONG TERM /Friday Night through Wednesday/...

The upper level flow will begin to flatten over the weekend as an
upper level ridge remains anchored over south Florida. As another
short wave moves across the Great Lakes area Sunday, the
progressive flow will bring another surface front and another
round of showers across the area Saturday and Sunday. The best
instability will be across the area Saturday afternoon into the
evening hours, however shear will be minimal. Still enough
instability for scattered thunderstorms. Medium range models split
on what the upper low/short wave over the desert southwest does
starting on Sunday. The GFS brings a low across the Gulf coast
states, with the next system moving across southern portions of
the forecast area midweek. the ECMWF deepens the upper low and
lifts it through the southern Plains into the midwest by Tuesday
morning. Both solutions bring a surface front across the area by
midweek after moisture returns. Model guidance temperatures
continue to advertise above normal temperatures through the period
and will remain close to a blend.

Atwell

&&

.AVIATION...
18Z Update...
Widespread SHRA and TSRA are underway across north GA, generally
north of a line from Cedartown to Roswell to Flowery Branch. As a
result, there are isolated locations reporting MVFR and IFR visbys
and cigs across north GA. Winds will generally be SE at 15-20 kts
with gusts up to 35 kts through the evening, becoming SW late
this evening/tonight (with periods of VRB winds due to nearby
storms). Have VCSH prevailing at all metro Atlanta TAF sites until
04z, at which point hi-res models bring a broken line of storms
into metro Atlanta from the west. Maintaining a PROB30 for TSRA
for 04z-10z at metro TAF sites, during which period cigs will
likely fall to MVFR. Precip should exit metro Atlanta and cigs
should recover around 12z-14z tomorrow.

//ATL Confidence...18Z Update...
Medium confidence on all elements.

Martin

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          82  63  79  58 /  50  70  40  20
Atlanta         80  60  77  60 /  60  70  30  30
Blairsville     70  54  74  50 /  80  90  20  30
Cartersville    78  56  76  55 /  70  70  20  40
Columbus        85  65  79  64 /  40  60  50  20
Gainesville     76  59  76  56 /  70  80  30  30
Macon           87  66  81  62 /  20  50  50  20
Rome            77  55  78  55 /  80  80  10  40
Peachtree City  82  61  78  60 /  80  70  40  20
Vidalia         89  67  86  66 /   5  10  30   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Friday morning for the following
zones: Bartow...Catoosa...Chattooga...Cherokee...Dade...Dawson...
Fannin...Floyd...Gilmer...Gordon...Lumpkin...Murray...Pickens...
Polk...Towns...Union...Walker...White...Whitfield.

Tornado Watch until 9 PM EDT this evening for the following
zones: Bartow...Catoosa...Chattooga...Dade...Floyd...Gordon...
Murray...Polk...Walker...Whitfield.

&&

SHORT TERM...Martin
LONG TERM....Atwell
AVIATION...Martin
Hazardous weather outlook, Mar 25, 5:23 AM EDT, 8 hours 50 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
523 AM EDT Thu Mar 25 2021

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-260930-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
523 AM EDT Thu Mar 25 2021

This Hazardous Weather Outlook is for portions of North and
Central Georgia.

.DAY ONE...Today and Tonight...

Numerous thunderstorms are expected across north and central
Georgia today into tomorrow morning as a strong frontal system
moves through the area. Several storms could become severe,
especially across northwestern Georgia tonight into tomorrow
morning. Primary threats will include tornadoes, damaging wind
gusts, and hail. There is potential for periods of heavy rain in
north Georgia, which could lead to localized flash flooding and
river flooding Thursday through Friday morning. A Flash Flood
Watch has been issued for these areas.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

Isolated to scattered thundersorms will continue across portions
of central and east Georgia on Friday as the surface front
continues to ush through the forecast area. There is a chance of
thunderstorms and heavy rain over portions of north and central
Georgia on Saturday and Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Mar 25, 1:09 PM EDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
109 PM EDT Thu Mar 25 2021

GAZ008-009-015-016-251745-
Union GA-Towns GA-White GA-Lumpkin GA-
109 PM EDT Thu Mar 25 2021

...SIGNIFICANT WEATHER ADVISORY FOR UNION...TOWNS...NORTHERN WHITE
AND NORTHEASTERN LUMPKIN COUNTIES UNTIL 145 PM EDT...

At 109 PM EDT...a line of strong thunderstorms was along a line
extending from near Young Harris to near Woods Hole Shelter...and
moving east at 45 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of these storms include
Hiawassee, Blairsville, Young Harris, Unicoi State Park, Blue
Mountain Shelter, Brasstown Bald, Titus, Mountain Scene, Woods Hole
Shelter, Low Gap Shelter, Owltown, Vogel State Park, Track Rock, Tate
City, Anna Ruby Falls, Macedonia, Plum Orchard Gap Shelter, Blood
Mountain Shelter, Alexanders Mill and Gaddistown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3495 8355 3494 8360 3492 8359 3491 8363
      3488 8366 3483 8366 3482 8365 3480 8368
      3476 8363 3473 8363 3469 8413 3473 8411
      3473 8409 3476 8409 3486 8404 3499 8386
      3499 8355
TIME...MOT...LOC 1709Z 258DEG 41KT 3497 8382 3476 8402

HAIL...0.25IN
WIND...40MPH
Local storm report, Mar 25, 1:11 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
111 PM EDT THU MAR 25 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 PM     TSTM WND DMG     3 W ANTIOCH             33.95N  85.22W
03/25/2021                   POLK               GA   SOCIAL MEDIA

            RECIEVED REPORTS OF MULTIPLE TREES DOWN NEAR YOUNGS
            GROVE ELEMENTARY SCHOOL.

&&

EVENT NUMBER FFC2100057

TV
Local storm report, Mar 25, 1:41 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
141 PM EDT THU MAR 25 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     HAIL             2 SE ACWORTH            34.05N  84.65W
03/25/2021  E1.00 INCH       COBB               GA   PUBLIC

            QUARTER-SIZED HAIL WAS REPORTED ON MCEVER PARK CIRCLE.

&&

EVENT NUMBER FFC2100058

RWILLIS
Special weather statement, Mar 25, 2:03 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
203 PM EDT Thu Mar 25 2021

GAZ011-012-019-020-030-041-251845-
Chattooga GA-Polk GA-Gordon GA-Haralson GA-Bartow GA-Floyd GA-
203 PM EDT Thu Mar 25 2021

...SIGNIFICANT WEATHER ADVISORY FOR CHATTOOGA...POLK...GORDON...
NORTHERN HARALSON...WESTERN BARTOW AND FLOYD COUNTIES UNTIL 245 PM
EDT...

At 202 PM EDT...a line of strong thunderstorms was along a line
extending from near Watson to Sulphur Springs...and moving east at 50
mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of these storms include
Rome, Calhoun, Cedartown, Summerville, Adairsville, Rockmart,
Euharlee, Aragon, Cave Spring, Kingston, Resaca, Plainville,
Taylorsville, Shannon, Lyerly, Pinson, Subligna, Esom Hill, Redbud
and Folsom.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3459 8513 3459 8506 3462 8506 3462 8493
      3463 8491 3461 8486 3461 8475 3462 8472
      3461 8472 3395 8498 3395 8505 3388 8504
      3383 8537 3441 8549
TIME...MOT...LOC 1802Z 249DEG 45KT 3431 8561 3385 8585

HAIL...0.25IN
WIND...50MPH
Local storm report, Mar 25, 2:10 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
210 PM EDT THU MAR 25 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0113 PM     TSTM WND DMG     1 NNE CROSS ROADS       34.02N  84.75W
03/25/2021                   PAULDING           GA   EMERGENCY MNGR

            TREES WERE REPORTED DOWN NEAR RUSSOM ELEMENTARY SCHOOL.

&&

EVENT NUMBER FFC2100059

TV
Special weather statement, Mar 25, 2:13 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
213 PM EDT Thu Mar 25 2021

GAZ023>025-251900-
Hall GA-Banks GA-Jackson GA-
213 PM EDT Thu Mar 25 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HALL...BANKS AND
NORTHERN JACKSON COUNTIES UNTIL 300 PM EDT...

At 213 PM EDT...a strong thunderstorm was over Candler, or near
Gainesville...moving east at 50 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Gainesville, Jefferson, Commerce, Homer, Braselton, Flowery Branch,
Oakwood, Lula, Maysville, Pendergrass, Gillsville, Talmo, Candler,
Peach State Speedway, Pinefield Crossroads, Chestnut Mountain, Road
Atlanta-Lanier Speedway, Banks Crossing and Apple Valley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3442 8338 3432 8339 3426 8334 3421 8336
      3420 8340 3418 8338 3411 8381 3413 8382
      3411 8385 3410 8388 3411 8389 3427 8395
      3428 8393 3429 8394 3430 8393 3446 8340
TIME...MOT...LOC 1813Z 256DEG 43KT 3421 8379

HAIL...0.25IN
WIND...50MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 25, 6:01 AM EDTSpecial Weather StatementFFCHarris14 min
Mar 25, 6:23 AM EDTSpecial Weather StatementFFCHarris37 min
Mar 25, 6:53 AM EDTSpecial Weather StatementFFCMeriwether, Pike, Troup37 min
Mar 25, 10:37 AM EDTSevere Thunderstorm WarningFFCCatoosa, Chattooga, Dade, Walker, Whitfield53 min
Mar 25, 11:19 AM EDTSpecial Weather StatementFFCGordon, Murray, Whitfield41 min
Mar 25, 11:46 AM EDTFlash Flood WarningFFCCatoosa, Chattooga, Dade, Walker, Whitfield10 hr
Mar 25, 12:00 PM EDTSpecial Weather StatementFFCFannin, Gilmer, Murray30 min
Mar 25, 12:02 PM EDTSpecial Weather StatementFFCFloyd, Polk28 min
Mar 25, 12:17 PM EDTRiver Flood WarningFFCDade31 hr
Mar 25, 12:21 PM EDTSevere Thunderstorm WarningFFCFloyd, Haralson, Polk24 min
Mar 25, 12:41 PM EDTSevere Thunderstorm WarningFFCBartow, Cobb, Floyd, Paulding, Polk49 min
Mar 25, 1:04 PM EDTSevere Thunderstorm WarningFFCCherokee, Cobb, Forsyth, Fulton26 min
Mar 25, 1:09 PM EDTSpecial Weather StatementFFCTowns, Union36 min
Mar 25, 1:30 PM EDTSevere Thunderstorm WarningFFCBarrow, Cherokee, Cobb, Forsyth, Fulton, Gwinnett and 2 more45 min
Mar 25, 2:03 PM EDTSpecial Weather StatementFFCChattooga, Floyd, Gordon, Polk42 min
Mar 25, 2:42 PM EDTRiver Flood WarningFFCCatoosa43 hr
Mar 25, 2:48 PM EDTSpecial Weather StatementFFCBartow, Polk27 min
Mar 25, 2:50 PM EDTTornado WarningFFCBanks, Jackson, Madison11 min
Mar 25, 3:07 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Cobb, Paulding, Polk38 min
Mar 25, 3:28 PM EDTFlash Flood WarningFFCBartow, Chattooga, Floyd, Gordon, Polk13 hr
Mar 25, 3:38 PM EDTSpecial Weather StatementFFCCherokee, Forsyth37 min
Mar 25, 4:18 PM EDTTornado Warning Tornado observedFFCFloyd, Polk57 min
Mar 25, 4:49 PM EDTRiver Flood WarningFFCChattooga35 hr
Mar 25, 4:59 PM EDTTornado WarningFFCBartow, Floyd46 min
Mar 25, 5:34 PM EDTFlash Flood WarningFFCFannin, Gilmer, Murray, Towns, Union, Whitfield10 hr
Mar 25, 5:37 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Pickens38 min
Mar 25, 6:41 PM EDTSpecial Weather StatementFFCWhitfield34 min
Mar 25, 7:25 PM EDTSpecial Weather StatementFFCBartow35 min
Mar 25, 7:37 PM EDTRiver Flood WarningFFCWhitfield4 days
Mar 25, 7:45 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Fulton, Paulding45 min

Nearby

Special Weather Statements in Georgia, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.